momofboyzlevaquin

Discussion in 'Fibromyalgia Main Forum' started by cbs1234, Jul 26, 2006.

  1. cbs1234

    cbs1234 New Member

    MOB-

    Yes levaquin can trigger the problems you are experiencing. The fact that you took levaquin exactly as the symptoms started would imply that there is a high likelihood that it is the root cause of your problems. But, make sure you check with docs to ensure there is not another more sinister cause of your problems. If they can't find an underlying problem and you do your own research, you will likely trace everything back to the levaquin. Type levaquin and tendon damage or tendonitis into google and your research journey will begin in earnest. There are lots of good sources of info, but I can't post the links for you on this websites.

    Good luck and feel better.
  2. cbs1234

    cbs1234 New Member

  3. Momofboyz

    Momofboyz New Member

    Thank you for your response. I just found you reply today. But have had it on my mind since your post. Are you still sick? What did you take Levaquin for?
    Pls let me know. Do you think we can get a law suit?
    Thanks Deena